# SDR C2XA97076

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 3445 - AFTER TAKEOFF ALL LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE FOUND A FAULTY LANDING GEAR CONTROL HANDLE.  REMOVED AND REPLACED HANDLE WITH SERVICEABLE UNIT AND OPERATIONALLY CHECKED SYSTEM GOOD.  (M)
